MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Catalog Number SMS002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.Sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer experienced issues with dignishield, specifically leakage caused by small holes approximately 6 inches from the insertion point.A new incident was reported today.The device had been placed on feb 18 at 09:28 in the cardiac unit.When the patient arrived in the icu, staff observed leakage, and the tubing appeared to have a slash near the same location (about 6 inches down).The lot number was not available.The device was replaced, and no further issues were reported.
 
Event or Problem Description
It was reported that the customer experienced issues with dignishield, specifically leakage caused by small holes approximately 6 inches from the insertion point.A new incident was reported today.The device had been placed on (b)(6) at 09:28 in the cardiac unit.When the patient arrived in the icu, staff observed leakage, and the tubing appeared to have a slash near the same location (about 6 inches down).The lot number was not available.The device was replaced, and no further issues were reported.
 
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.One photo was received for evaluation where the tears and small holes were visible on the tubing where the leakage was present.Product labeling was reviewed for this investigation and found adequate.Dhr is unable to be performed as the lot number is unknown.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24464306
Report Number1018233-2026-01306
Device Sequence Number15786837
Product Code KNT
UDI-Device Identifier00801741045943
UDI-Public(01)00801741045943
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMS002
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown